Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PTSD and drug withdrawals Sebastian

Posted by bertie on October 15, 2003, at 13:04:59

In reply to Re: PTSD and drug withdrawals, posted by Sebastian on October 15, 2003, at 12:08:39

Thanks, Sebastian, but both my doc and I are a little leary of the ssri's at this point, not knowing for certain if their reaction in my body is what brought on this mess to begin with. I have a nervous system that doesn't always respond to med's like the average population, and if I had a buck for every time a doctor has said, "I've never seen a body do that before," I'd be, well, not rich, but a little better off. In all my net surfing the last couple of days, I've discovered that it is not entirely unprecedented to have tremors follow treatment with ssri's, as well as dopamine reuptake inhibitors (like Wellbutrin). Furthermore, both types of drug therapy can mask symptoms of PTSD, making it difficult to get to the real heart of the matter. I'm still leaning towards EMDR therapy, but have also learned there are a lot of hoops to jump through to get it (especially in my neck of the woods - Montana). In the meantime, yoga has been helping a little, but only while I'm doing it. Same with hot showers. I'm lucky to have support people right now who have been helping with running the kids to school, shopping, etc. Would still like to know if anyone out there has any other ideas.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bertie thread:269444
URL: http://www.dr-bob.org/babble/20031015/msgs/269683.html